# SDR DALA2023010400040

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 1,192 hours, 142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 EMERGENCY EXIT SIGN COVER LOOSE. LOCATIONS: 3L. CORRECTIVE ACTION: SECURED EMER EXIT SIGN COVER AT 3L. (2564258)
